# SDR SWIA200922586

- Difficulty date: September 9, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 16,943 hours, 14,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT SECURE PROPERLY.  (FLT 5850)  ADJUSTED UPPER CAM TORQUE TUBE.
